dc.contributor.authorChan, Song Heng
dc.contributor.authorMao, Renrong
dc.date.accessioned2013-11-11T05:34:22Z
dc.date.available2013-11-11T05:34:22Z
dc.date.copyright2012en_US
dc.date.issued2012
dc.identifier.citationChan, S. H., & Mao, R. (2012). Pairs of partitions without repeated odd parts. Journal of Mathematical Analysis and Applications, 394(1), 408-415.en_US
dc.identifier.issn0022-247Xen_US
dc.identifier.urihttp://hdl.handle.net/10220/17574
dc.description.abstractWe prove two identities related to overpartition pairs. One of them gives a generalization of an identity due to Lovejoy, which was used in a joint work by Bringmann and Lovejoy to derive congruences for overpartition pairs. We apply our two identities on pairs of partitions where each partition has no repeated odd parts. We also present three partition statistics that give combinatorial explanations to a congruence modulo 3 satisfied by these partition pairs.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesJournal of mathematical analysis and applicationsen_US
dc.titlePairs of partitions without repeated odd partsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.jmaa.2012.04.030


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record